Quick summary and question:
I take my pill (Jasmine 21, fourth month on it, no problems other than some pre-period spotting at the start) at 10pm every evening last night no exception. At around 6:30am this morning (Sunday) I woke up with horrific nausea, cold sweats and upset stomach. Puked my guts out and almost passed out in the process. Crawled back into bed and have been wallowing in a gravol induced haze ever since with one big huge bout of the runs in between. About the only thing I can get down is the gravol and some water and even that makes me feel pukey again and the other end isn't feeling much more stable either.
My question is in two parts:
A) is it safe to assume that throwing up around 8 hours after taking the pill doesn't compromise my protection?
B) I'm afraid to take the pill orally tonight and then puke it up or poop it out before its absorbed. I've read that it can be taken as a vaginal suppository instead in these situations and still remain effective coverage. Thoughts would be appreciated!
Thank you all wonderful people!
Posted via LiveJournal app for iPhone.